2017
Том 69
№ 9

All Issues

Unique global solvability of an axisymmetric convection problem of a viscous, thermically nonhomogeneous fluid

Galitsyn A. S., Moseenkov V. B.

Full text (.pdf)


English version (Springer): Ukrainian Mathematical Journal 41 (1989), no. 7, pp 756-763.

Citation Example: Galitsyn A. S., Moseenkov V. B. Unique global solvability of an axisymmetric convection problem of a viscous, thermically nonhomogeneous fluid  // Ukr. Mat. Zh. - 1989. - 41, № 7. - pp. 885–893.

Full text